Jianhui Zhou

Jianhui Zhou

Associate Professor
Department of Statistics
University of Virginia


Office:  107 Halsey Hall
Tel:      (434)  924-3355
Fax:      (434)  924-3076
Email:   jz9p at virginia dot edu

             Education
2005    Ph.D. in Statistics          University of Illinois at Urbana-Champaign
2000    B.S. in Mathematics      University of Science and Technology of China


Research  Interests
 
Publications

    [15]

    Hong, H. G. and Zhou, J. (2013). A multi-index model for quantile regression with ordinal data. Journal of Applied Statistics, Vol. 40, No. 6, 1231-1245.

    [14]

    Zhou, J., Wang, NY, and Wang, N. (2013). Functional linear model with zero-value coefficient function at sub-region. Statistica Sinica, Vol. 23, No. 1, 25-50.

    [13]

    Wang, H., Zhou, J., and Li, Y. (2013). Variable selection for censored quantile regression. Statistica Sinica, Vol. 23, No. 1, 145-167.

    [12]

    Zhou, J., and Qu, A.(2012). Informative estimation and selection of correlation structure for longitudinal data. Journal of the American Statistical Association, Vol. 107, No. 498, 701-710.

    [11]

    Wang, L, Zhou, J., and Qu, A. (2012). Penalized generalized estimating equations for high-dimensional longitudinal data analysis. Biometrics, Vol. 68, 353-360 .

    [10]

    Gwise, T., Zhou, J., and Hu, F. (2011). An optimal response adaptive biased coin design with K heteroscedastic treatments. Journal of Statistical Planning and Inference. Vol. 141, No. 1, 235-242.

    [9]

    Xue, L, Qu, A., and Zhou, J. (2010). Consistent model selection for marginal generalized additive model for correlated data. Journal of the American Statistical Association. Vol. 105, No. 492, 1518-1530.

    [8]

    He, X. and Zhou, J. (2010). Discussion of “Envelope models for parsimonious and efficient multivariate linear regression” by Cook, Li and Chiaromonte. Statistica Sinica. Vol. 20, No. 3, 971-978.

    [7]

    Zhou, J. (2009). Robust dimension reduction based on canonical correlation. Journal of Multivariate Analysis. Vol. 100, No. 1, 195-209.

    [6]

    Wang, H., Zhu, Z., and Zhou, J. (2009). Quantile regression in partially linear varying coefficient models. Annals of Statistics, Vol. 37, No. 6, 3841-3866.

    [5]

    Zhou, J. and He, X. (2008). Dimension reduction based on constrained canonical correlation and variable filtering. Annals of Statistics. Vol. 36, No. 4, 1649-1668.

    [4]

    Ni, L., Wang, H., Tsai, C.-H., and Zhou, J. (2008). Variable selection via multivariate adaptive group lasso. Proceedings of the Joint Statistical Meetings.

    [3]

    Zhou, J., Zhu, Z., and Fung, W. K. (2008). Robust testing with generalized partial linear models for longitudinal data. Journal of Statistical Planning and Inference. Vol. 138, No. 6, 1871-1883.

    [2]

    Boente, G., He, X., and Zhou, J. (2006). Robust estimates in generalized partially linear models. Annals of Statistics, Vol. 34, No. 6, 2856-2878.

    [1]

    Simpson, D., Ho, M., Yang, Y., Zhou, J., Zachary, J., and O’Brien, W. (2004). Excess risk thresholds in ultrasound safety studies: statistical methods for data on occurrence and size of lesions. Ultrasound in Medicine and Biology, Vol. 30, 1289-1295.